U.S. doctors online nowAsk doctors free
Summerland Key, FL
A 64-year-old female asked:

I have lymphoma cancer and have been getting chemo. i am very nauseated despite the meds. a friend told me of a product called queaze ease.

2 doctor answers4 doctors weighed in
Dr. Scott Moon
Radiation Oncology 30 years experience
Possibly: Could work. There are a number of nonrx products that are promoted as nausea remedies. Nice thing is it shouldn't interact with your other meds. Downside would be cost. Ginger has also been known to help some people as well as accupressure 'sea bands'. Of course, make sure to check with your med onc before trying anything new!
Dr. Michael Thompson
Hematology and Oncology 20 years experience
Mechanism of nausea?: Step 1 - why are you nauseated? There are different mechanisms including direct chemo effect, mucositis, slowed gut motility, anxiety, etc. Then reviewing what drugs you are on and what drugs could be tried. Discussing with your oncology tream is more important than asking people that don't understand the complexity of your case. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.